# SDR 2005FA0000025

- Difficulty date: January 10, 2005
- Submitted: January 10, 2005
- Operation: General aviation
- Aircraft: N773TP
- Make and model: Beech B200
- Aircraft serial: BB1722
- Aircraft time: 1,613 hours, 1,952 cycles
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1013841763
- Part serial: 751
- Condition: Arced
- Location: Cockpit
- Part time: 1,613 hours, 1,952 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AN ELECTRICAL SMELL DURING FLIGHT AND THEN THE FORWARD VENTILATION BLOWER WENT INOPERATIVE.  FOUND THE BRUSHES WORN OUT AND ARCING ON THE ARMATURE. REPLACED WITH OVERHAULED UNIT AND FUNCTIONAL CHECK OK.
